# SDR C2XA03IA050

- Difficulty date: May 13, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1098
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH-  FLIGHT 2085, DURING FINAL ARRIVAL AND APPROACH BEGINNING, EICAS WARNING FOR BAGGAGE SMOKE ILLIMINATED WITH OVERHEAD EXTG BUTTON.  EICAS MESSAGE  CAME ON/WENT OUT/ CAME ON/ WENT OUT A TOTAL OF THREE (3) TIMES IN ONE MINUTE AND STAYED OUT.  IAH-  MAINTENANCE REMOVED AND REPLACED FORWARD BAGGAGE SMOKE DETECTOR.  PERFORMED AN OPERATIONAL CHECK, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  NO EVIDENCE OF FIRE OR SMOKE IN THE BAGGAGE COMPAPTMENT.
